# SDR SWIA202511240823

- Difficulty date: August 23, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 39,099 hours, 28,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE BAY BRACKET BETWEEN FS517 TO FS533 AND STRG 23LAND STRG22L HAS CORROSION (MARKED)   (C-CHECK RO 11/22/2025)FWD BAGGAGE BAY BRACKET BETWEEN FS517 TO FS533 AND STRG 23LAND STRG22L FOUND TO BE OUT OF LIMITS PER REF.CRJ/700 SRM.53-32-58-101-001-A01. REMOVED AND  INSTALLED NEW FWD BAGGAGE BAY BRACKET BETWEEN FS517-FS533 STGR23L-22L REF DWG NO: SH670-33600 REV-AD AND CRJ700 SRM 51-42-21-001-001-A01 REVISION 38: JUL 25/2020 AND CRJ700 SRM 51-42-22-001-001-A01.COMPLIED WITH TASK CARD 51-900-1002-SKY.SEE CONTINUATION CARD FOR MORE DETAILS
